# SDR ASOA2014012209791

- Difficulty date: December 30, 2013
- Submitted: January 22, 2014
- Operation: Air carrier
- Aircraft: N872AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7542
- Aircraft time: 28,406 hours, 25,938 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Gouged
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT PRESSURE BULKHEAD FWD FACE AT BS 621 GOUGED.  REPAIRED IAW EC/TC REO 601R-53-61-5152.  REPAIR CLASSIFIED AS MAJOR.
